Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On monosplines of least deviation


Author: R. S. Johnson
Journal: Trans. Amer. Math. Soc. 96 (1960), 458-477
MSC: Primary 41.30
MathSciNet review: 0122938
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.30

Retrieve articles in all journals with MSC: 41.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1960-0122938-4
PII: S 0002-9947(1960)0122938-4
Article copyright: © Copyright 1960 American Mathematical Society